# SDR DALA2020030201544

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 6,214 hours, 2,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 15WL MID L FAILS THE CIDS 1 BITE TEST, REPLACED THE POWER SUPPLY
